# SDR UIEA2018021200202

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,270 hours, 14,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YELLOW FAIL P-RESER DOES NOT COME ON DURING THE FIRE DETECTOR,  SYSTEM FAILED.  RESET FIRE DETECTION SYSTEM AFTER 10 SECONDS, FAIL P.RESET LIGHT AND EICAS MESSAGE CAME ON.  AFTER RESET IT WENT AWAY IAW AMM 26-10-00.
